# SDR SIMA20160921004

- Difficulty date: September 21, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 37,188 hours, 33,358 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QA FOUND FRAME 10 CRACKED AT UPPER END. AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FRAME IAW SRM 51-40-02 AND 51-20-03. AIRCRAFT WILL BE RETURNED TO SERVICE.
